RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2010, Volume 201, Number 4, Pages 125–136 (Mi msb7310)  

This article is cited in 7 scientific papers (total in 7 papers)

A nonlinear integral equation of Hammerstein type with a noncompact operator

A. Kh. Khachatryan, Kh. A. Khachatryan

Institute of Mathematics, National Academy of Sciences of Armenia

Abstract: We consider a homogeneous nonlinear integral equation of Hammerstein type which has an important application in the kinetic theory of gases. We prove a positive solution of this equation exists and describe its asymptotic behaviour at infinity.
Bibliography: 6 titles.

Keywords: integral equation of Hammerstein type, factorization of integral operators, convergence of iterations, pointwise limit, asymptotic behaviour of a solution.
Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/sm7310

Full text: PDF file (460 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2010, 201:4, 595–606

Bibliographic databases:

UDC: 517.968
MSC: 45G10, 45M20, 47H10
Received: 06.10.2008 and 11.07.2009

Citation: A. Kh. Khachatryan, Kh. A. Khachatryan, “A nonlinear integral equation of Hammerstein type with a noncompact operator”, Mat. Sb., 201:4 (2010), 125–136; Sb. Math., 201:4 (2010), 595–606

Citation in format AMSBIB
\Bibitem{KhaKha10}
\by A.~Kh.~Khachatryan, Kh.~A.~Khachatryan
\paper A~nonlinear integral equation of Hammerstein type with a~noncompact operator
\jour Mat. Sb.
\yr 2010
\vol 201
\issue 4
\pages 125--136
\mathnet{http://mi.mathnet.ru/msb7310}
\crossref{https://doi.org/10.4213/sm7310}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2675343}
\zmath{https://zbmath.org/?q=an:1204.45006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010SbMat.201..595K}
\elib{https://elibrary.ru/item.asp?id=19066198}
\transl
\jour Sb. Math.
\yr 2010
\vol 201
\issue 4
\pages 595--606
\crossref{https://doi.org/10.1070/SM2010v201n04ABEH004083}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000279452200010}
\elib{https://elibrary.ru/item.asp?id=15318192}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77954811451}


Linking options:
  • http://mi.mathnet.ru/eng/msb7310
  • https://doi.org/10.4213/sm7310
  • http://mi.mathnet.ru/eng/msb/v201/i4/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. A. Khachatryan, “On solvability of some classes of Urysohn nonlinear integral equations with noncompact operators”, Ufimsk. matem. zhurn., 2:2 (2010), 102–117  mathnet  zmath
    2. I. Ya. Arefeva, I. V. Volovich, “O nelokalnykh kosmologicheskikh uravneniyakh na poluosi”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(22) (2011), 16–27  mathnet  crossref  elib
    3. Khachatryan Kh.A., “On a class of nonlinear integral equations with a noncompact operator”, J. Contemp. Math. Anal., 46:2 (2011), 89–100  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Kh. A. Khachatryan, “On a class of integral equations of Urysohn type with strong non-linearity”, Izv. Math., 76:1 (2012), 163–189  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. Kh. A. Khachatryan, “O nekotorykh klassakh nelineinykh integralnykh uravnenii s nekompaktnymi operatorami”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(30) (2013), 181–188  mathnet  crossref
    6. Kh. A. Khachatryan, T. G. Sardaryan, “O razreshimosti odnogo klassa nelineinykh integralnykh uravnenii tipa Urysona na vsei pryamoi”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 17:1 (2017), 40–50  mathnet  crossref  elib
    7. Kh. A. Khachatryan, A. S. Petrosyan, “O znakoperemennykh i ogranichennykh resheniyakh odnogo klassa integralnykh uravnenii na vsei osi s monotonnoi nelineinostyu”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 24:4 (2020), 644–662  mathnet  crossref
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:1906
    Full text:151
    References:109
    First page:95

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021